# SDR SWAA2024040155245

- Difficulty date: February 23, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AT LEVEL STR26R FWD CARGO COMPARTMENT 2024-145742<[01] REPLACED ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26R FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-10-02 ITEM 9 AND DWG: 143A7505; REV: -. SEE INDIVIDUAL SING-OFF BELOW;[02] REPLACED ANGLE - CLIP LOCATED BS 500H AT LEVEL STR26R FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-10-02 ITEM 9 AND DWG: 143A7505; REV: -. SEE INDIVIDUAL SING-OFF BELOW
